A note on the locally Hausdorff property
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 1, pp. 87-95.
@article{CTGDC_1983__24_1_87_0,
     author = {Niefield, S. B.},
     title = {A note on the locally {Hausdorff} property},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {87--95},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {1},
     year = {1983},
     mrnumber = {702721},
     zbl = {0506.18003},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_1_87_0/}
}
TY  - JOUR
AU  - Niefield, S. B.
TI  - A note on the locally Hausdorff property
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
SP  - 87
EP  - 95
VL  - 24
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_1_87_0/
LA  - en
ID  - CTGDC_1983__24_1_87_0
ER  - 
%0 Journal Article
%A Niefield, S. B.
%T A note on the locally Hausdorff property
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 87-95
%V 24
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1983__24_1_87_0/
%G en
%F CTGDC_1983__24_1_87_0
Niefield, S. B. A note on the locally Hausdorff property. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 1, pp. 87-95. http://www.numdam.org/item/CTGDC_1983__24_1_87_0/

1 P.L. Booth & R. Brown, Spaces of partial maps, fibred mapping spaces and the compact-open topology, Gen. Top. and Appl. 8 (2) (1978), 181-195. | MR | Zbl

2 B.J. Day & G.M. Kelly, On topological quotients preserved by pullbacks or products, Proc. Cambridge Philos. Soc. 67 (1970), 553- 558. | MR | Zbl

3 R.H. Fox, On topologies for function spaces, Bull. A.M.S. 51 (1945), 429-432. | MR | Zbl

4 P. Freyd, Abelian categories, Harper & Row, New York, 1964. | MR | Zbl

5 K.F. Hoffmann & J.D. Lawson, The spectral theory of distributive contirr uous lattices, Trans. A.M.S. 246 (1978), 285-310. | MR | Zbl

6 J.M.E. Hyland, Function spaces in the category of locales, Lecture Notes in Math. 871, Springer (1981), 264-281. | Zbl

7 J.R. Isbell, Product spaces in locales, Proc. A.M. S . 81 (1981), 116-118. | MR | Zbl

8 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. | MR | Zbl

9 P.T. Johnstone & A. Joyal, Continuous categories, and exponentiable topos, to appear. | Zbl

10 P.T. Johnstone, Topos Theory, Academic Press, 1977. | MR | Zbl

11 P.T. Johnstone, Factorization and pullback theorems for localic topo ses Univ. Cath. de Louvain, Sém. Math. Pure, Rapport 79 (1979).

12 S.B. Niefield, Cartesianness: topological spaces, uniform spaces and affine schemes, J. Pure & Appl. Algebra 23 (1982), 147- 167. | MR | Zbl

13 S.B. Niefield, Cartesian inclusions: locales and toposes, Comm. in Alg. 9 (16) (1981), 1639- 1671. | MR | Zbl

14 S.B. Niefield, Cartesian spaces over T and locales over Ω (T), Cahiers Top. et Géom. Diff. XXIII- 3 (1982), 257- 268. | EuDML | Numdam | MR | Zbl

15 D.S. Scott, Continuous lattices, Lecture Notes in Math. 274 (1972), Springer 97-136. | MR | Zbl